Теоремы двойственности в задачах оптимизации разности выпуклых функций

Research outputpeer-review

Original languageRussian
Title of host publicationТезисы докладов International Conference "Dynamical Systems: Stability, Control, Optimization". Minsk, Belarus
Pages222-224
Publication statusPublished - 1998

Scopus subject areas

  • Mathematics(all)

Cite this

Полякова, Л. Н. (1998). Теоремы двойственности в задачах оптимизации разности выпуклых функций. In Тезисы докладов International Conference "Dynamical Systems: Stability, Control, Optimization". Minsk, Belarus (pp. 222-224)